# SDR AALA20100115AFW01

- Difficulty date: January 15, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 74,680 hours, 11,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 113T314234
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE UPPER SKIN PANEL 666KT FASTENER HOLES ON THE RIGHT OUTBOARD TRAILING EDGE FLAP WERE DAMAGED DURING MAINTENANCE.  REPAIRED UNDER ENGINEERING AUTHORIZATION COMP-57-008495.
